# SDR LR7A2021022302798

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS54087
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RT FS717 RING SEGMENT LOWER END CORRODED AT RBL62, WL146.  REPAIRED IAW SMP583 SRM, FIGURE 53-40-11.  NR 0224.
